Evolutionary Games on Networks and Payoff Invariance under Replicator Dynamics

Details

Serval ID
serval:BIB_0C32DA74ED20
Type
Article: article from journal or magazin.
Collection
Publications
Title
Evolutionary Games on Networks and Payoff Invariance under Replicator Dynamics
Journal
BioSystems
Author(s)
Luthi Leslie, Tomassini Marco, Pestelacci Enea
ISSN
0303-2647
Publication state
Published
Issued date
06/2009
Peer-reviewed
Oui
Volume
96
Number
3
Pages
213-222
Language
english
Create date
12/02/2009 18:13
Last modification date
03/03/2018 13:37
Usage data